Aug 18, 2008
I just started meds about a month ago , Kaletra and Truvada , my labs before meds was cd4/351 vl/182579. I just got another blood test last week and cd4/500 vl/2705. the only problem is the triglycerides are on 700 before that I was only 170 , I do know the norvir on the kaletra may cause this high numbers , I do exercise every day and am not over weight . my doctor wants me to get on low fat diet for a month a do another blood test. but I rather change the kaletra, any advice?
Response from Dr. Henry
If direct efforts via diet and repeat testing don't result in an improvement in the triglycerinde level then consideration for a switch to an alternative regimen (such as efavirenz, raltegravir, or an alterntive boosted PI such as atazanavir) is worth considering. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Anal Sex Worried I Have HIV
- Jock Itch After Anal Sex Sign Of HIV AIDS
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Vaginal Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Condom Side Effects
- How Effective Are Swabs When Testing For An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.